Intrinsic subdivision with smooth limits for graphics and animation
J. Wallner and H. Pottmann


This paper demonstrates the definition of subdivision processes in nonlinear geometries such that smoothness of limits can be proved. We deal with curve subdivision in the presence of obstacles, in surfaces, in Riemannian manifolds, and in the Euclidean motion group. We show how to model kinematic surfaces and motions in the presence of obstacles via subdivision. As to numerics, we consider the sensitivity of the limit’s smoothness to sloppy computing.


	author = {J. Wallner and H. Pottmann},
	title = {Intrinsic Subdivision with Smooth Limits for
		Graphics and Animation},
	journal = "ACM Trans. Graphics",
	year = 2006,
	volume = 25,
	number = 2,
	pages = "356-374",

back to publications